Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 238, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:55 PM MDT for Cherry County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 4:55 PM MDT (22:55 UTC)
- Expired
- Jul 27, 2016, 5:26 PM MDT
- In force
- 31 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:55 PM MDT | HAIL 1.75 | 28 N Whitman, NE | |
| Jul 27, 5:04 PM MDT | HAIL 1.75 | 40 Sse Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
677
WUUS53 KLBF 272255
SVRLBF
NEC031-272345-
/O.NEW.KLBF.SV.W.0238.160727T2255Z-160727T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM MDT
* AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES NORTH
OF WHITMAN...OR 33 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT
30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIRE...SPECKEL MEIR LAKE...
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
SEVENMILE HILL AND ROUND LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 171...AND BETWEEN MILE
MARKERS 174 AND 176.
HIGHWAY 97 BETWEEN MILE MARKERS 71 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4209 10092 4210 10175 4251 10165 4253 10141
TIME...MOT...LOC 2254Z 335DEG 32KT 4238 10149
HAIL...1.75IN
WIND...60MPH
$$
MASEK2 follow-up statements
823
WWUS53 KLBF 272317
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM MDT WED JUL 27 2016
NEC031-272345-
/O.CON.KLBF.SV.W.0238.000000T0000Z-160727T2345Z/
CHERRY NE-
517 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTH CENTRAL CHERRY COUNTY...
AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHEAST
OF WHITMAN...OR 22 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIRE...SPECKEL MEIR LAKE...WHITMAN ROAD CROSSING THE NORTH BRANCH OF
THE MIDDLE LOUP RIVER AND SEVENMILE HILL.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 71 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4209 10092 4210 10157 4237 10153 4238 10128
TIME...MOT...LOC 2317Z 325DEG 26KT 4226 10136
HAIL...1.00IN
WIND...60MPH
$$
MASEK243
WWUS53 KLBF 272326
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM MDT WED JUL 27 2016
NEC031-272336-
/O.CAN.KLBF.SV.W.0238.000000T0000Z-160727T2345Z/
CHERRY NE-
526 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4209 10092 4210 10157 4237 10153 4238 10128
TIME...MOT...LOC 2324Z 335DEG 32KT 4219 10131
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 27, 2:45 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service North Platte NE 345 PM CDT WED JUL 27 2016 .SYNOPSIS... Issued at 341 PM CDT Wed Jul 27 2016 Ridge dominating the desert southwest. Northwest flow across the high plains. Train of disturbances riding the northern periphery of the ridge, which takes them over the CWA. One wave is exiting the southeast with another wave over southwest S Dakota. Generally seasonal temperatures with 3 PM CDT in the lower to mid 80s. && .SHORT TERM...(This evening through Thursday) Issued at 341 PM CDT Wed Jul 27 2016 The major concern over the next 24 hours will be placement of isolated to scattered showers and thunderstorms. Models not really having a good handle on the convection that has fired along the Neb/S. Dakota border. A surface trough continues to slowly drift to the southeast, which was the focus for a line of showers earlier. This line is starting to see more development, however in the next few hours the boundary should be located southeast of the CWA. Meanwhile eyes will begin to track the second wave which is just crossing into the CWA. Storms have already fired along the boundary and will likely remain isolated to scattered as the boundary drifts to the southeast. Marginal instability with cape of 1000 to 2000 with 0 to 6 km shear around 30 kts. Better shear develops later however the cape will diminish. Locally an isolated strong or severe storm will possible and agree mostly with the SPC marginal risk across the west although it probably could be a little further to the east to cover the storms by KVTN. Some clearing is possible overnight with temps similar to last night in the upper 50s to around 60s. Tomorrow another day with another couple of waves that will continue to keep at least low pops in the forecast. In and out of clouds and a slightly cooler airmass will result in temps a couple degrees cooler than today. Highs in the lower to mid 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 341 PM CDT Wed Jul 27 2016 Models in good agreement and have good confidence in the forecast. Stationary boundary lying across the panhandle and upper 250mb jet overhead but weakening as stronger to mid level wave moves through in fast northwest flow. Have higher pops over southwest zones along the boundary. lows in the upper 50s northwest to the low 60s southwest. Boundary continues to the west with upslope flow and mid level waves moving across the northern plains through the day on Friday. Residual showers thunderstorms through the day on Friday with highs in the low 80s due to cloud cover and precipitation. Broad trough over the Great Lakes Saturday with deepening closed low over western Canada will allow ridge to build back into the central and northern plains. A warm front will spread northeast across the forecast area with highs in the mid to upper 80s. A few showers isolated thunderstorm can't be ruled out along the warm front over north central Nebraska Saturday afternoon. Low pressure moves into the northern plains Sunday with the trough axis to the west and most of western Nebraska in the warm sector. Highs in the 90s. Upper closed low along the Canadian border will push a front through the forecast area on Monday with highs in the 90s Monday and Tuesday. Front will be the focus for thunderstorm development late afternoon and early evening as it lies across southwest Nebraska. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 105 PM CDT Wed Jul 27 2016 A broken band of light rain showers will drift across southwest Nebraska this afternoon and could impact the KLBF terminal. A better chance will be the next wave later this afternoon into this evening. Latest short term models favor locations to the southwest of KVTN however will continue to monitor as an amendment may be needed if impact to the terminal changes. At this time the coverage/confidence is not high enough to include in the forecast. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek
Hazardous weather outlook, Jul 27, 4:23 PM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 PM CDT WED JUL 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-282230- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 523 PM CDT WED JUL 27 2016 /423 PM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED AND SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE BEST CHANCES FOR STORMS...SOME OF WHICH COULD BE STRONG TO SEVERE...WILL BE EAST OF A LINE FROM ANTIOCH TO HAYES CENTER. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY SPRINGS THROUGH NORTH PLATTE. CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ET
In the hours before
Local storm report, Jul 27, 3:57 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 8 S MERRIMAN 42.81N 101.70W
07/27/2016 M1.50 INCH CHERRY NE PUBLIC
QUARTER TO PING PONG BALL SIZE HAIL AND VERY HEAVY RAIN.
&&
SJACOBSLocal storm report, Jul 27, 4:04 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST LONG PINE 42.53N 99.70W
07/27/2016 E60 MPH BROWN NE TRAINED SPOTTER
&&
SJACOBSSpecial weather statement, Jul 27, 4:05 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT WED JUL 27 2016
NEZ005-008-024>026-094-272245-
EASTERN CHERRY NE-WESTERN CHERRY NE-THOMAS NE-HOOKER NE-BROWN NE-
BLAINE NE-
505 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN CHERRY...NORTHERN THOMAS...SOUTHWESTERN BROWN AND
NORTHEASTERN HOOKER COUNTIES UNTIL 545 PM CDT/445 PM MDT/...
AT 503 PM CDT/403 PM MDT/...DOPPLER RADAR WAS TRACKING AN OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ELSMERE
TO 9 MILES EAST OF BROWNLEE TO 16 MILES SOUTHWEST OF MERRITT
RESERVOIR...AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MULLEN...THEDFORD...SENECA...PURDUM...ELSMERE...BROWNLEE...
HAWLEY FLATS...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING BIG CREEK...GIANT HILL...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...KELSO...MARSH FLAT...
KOSHOPAH...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...NATWICK...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND NORWAY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 183 AND 225.
HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 100.
HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 175.
LAT...LON 4195 9996 4188 10051 4209 10125 4251 10108
4232 10043 4237 9996
TIME...MOT...LOC 2203Z 007DEG 20KT 4230 10000 4226 10045 4242 10100
MASEKSpecial weather statement, Jul 27, 4:38 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT WED JUL 27 2016
NEZ005-008-009-025>027-037-038-272330-
EASTERN CHERRY NE-THOMAS NE-BROWN NE-LOUP NE-ROCK NE-LOGAN NE-
CUSTER NE-BLAINE NE-
538 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...SOUTHEASTERN CHERRY...
NORTHERN CUSTER...SOUTHWESTERN GARFIELD...SOUTHWESTERN HOLT...
THOMAS...LOUP...SOUTHEASTERN BROWN...NORTHEASTERN MCPHERSON...
SOUTHERN ROCK AND NORTHERN LOGAN COUNTIES UNTIL 630 PM CDT...
AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROSE TO 9 MILES
NORTHWEST OF BREWSTER TO 8 MILES NORTHEAST OF SENECA...AND MOVING
SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAYLOR...THEDFORD...BREWSTER...SARGENT...ANSELMO...DUNNING...
HALSEY...VICTORIA SPRINGS STATE RECREATION AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...PURDUM...LILLIAN...
MILBURN...NUNDA SHOAL CAMPGROUND...LINSCOTT...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...BROWN LAKE...
HANNAMON BAYOU CAMPGROUND AND DUFF.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 116 AND 157.
HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 268.
HIGHWAY 92 BETWEEN MILE MARKERS 268 AND 271.
HIGHWAY 83 BETWEEN MILE MARKERS 122 AND 162.
LAT...LON 4170 9922 4147 9983 4166 10071 4220 10074
4209 10004 4229 9924
TIME...MOT...LOC 2237Z 342DEG 27KT 4218 9945 4202 10002 4212 10071
MASEKSpecial weather statement, Jul 27, 4:45 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT WED JUL 27 2016
NEZ009-010-028-272330-
HOLT NE-GARFIELD NE-ROCK NE-
545 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARFIELD...WESTERN
HOLT...NORTHEASTERN LOUP...SOUTHEASTERN BOYD AND EASTERN ROCK
COUNTIES UNTIL 630 PM CDT...
AT 545 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF STUART TO
13 MILES EAST OF ROSE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
O'NEILL...ATKINSON...STUART...CHAMBERS...NEWPORT...AMELIA...EMMET...
CARSON LAKE...SYBRANT...GABLES...SUNFISH LAKE...MIDWAY AND PONY LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 269 AND 307.
HIGHWAY 281 BETWEEN MILE MARKERS 184 AND 206.
LAT...LON 4190 9885 4203 9919 4208 9922 4221 9935
4277 9936 4278 9854
TIME...MOT...LOC 2245Z 281DEG 25KT 4273 9911 4221 9928
MASEKLocal storm report, Jul 27, 4:55 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 36 SSE MERRIMAN 42.44N 101.43W
07/27/2016 M2.00 INCH CHERRY NE TRAINED SPOTTER
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 7:54 PM MDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 8:02 PM MDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 8:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 8:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 8:51 PM MDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 9:00 PM MDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 9:11 PM MDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 9:31 PM MDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 9:36 PM MDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 9:43 PM MDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 9:51 PM MDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 10:07 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 10:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 10:48 PM MDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 26, 11:31 PM MDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 3:16 PM MDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 3:54 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 4:05 PM MDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 4:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 4:38 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 4:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 4:57 PM MDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 5:10 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 5:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.